# SDR DHL2007803534

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP UPPER SKIN WORN, STA XF 224.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-06-07, DWG NR AD42-57-106 REV IR DATED 05-21-07.  REMOVED EXISTING REPAIR PLATING AND INNER DOUBLER IAW SRM 51-1-21.  FABRICATED NEW PLATING SEGMENT (AL2024T3 0.071") AND INNER DOUBLER (AL2024T3 0.080") IAW DWG NR AD42-57-106.  CLEANED, TREATED AND PRIMED AREA, INNER DOUBLER AND INNER FACE OF NEW PLATING SEGMENT IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG NR AD42-57-106, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
